# SDR COEA2019080103816

- Difficulty date: July 10, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Frames 39-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD SEAT TRACK HAS LEVEL 2 CORROSION FRAMES 39-41.  REPLACED WITH OEM PART.
